Picture of a satellite.

Open Access research that solves space system engineering problems...

Strathprints makes available scholarly Open Access content by scholars in the Department of Mechanical & Aerospace Engineering (MAE), based within the Faculty of Engineering.

Research at MAE includes research into space systems engineering and spaceflight mechanics. This spans a wide variety of topics such as nano-satellites, self-assembling spacecraft, orbital dynamics, trajectory design and optimization, autonomous navigation and planning, all under the auspices of the Aerospace Centre of Excellence - and with almost all research outputs openly available through Strathprints.

Explore the Open Access research of the Aerospace Centre of Excellence or the wider MAE department. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: Article
Number of items: 8.

Article

Crooks, Elaine C. M. and Grinfeld, Michael and McKay, Geoffrey (2018) Minimality conditions for wave speed in anisotropic smectic C* liquid crystals. Mathematical Methods in the Applied Sciences, 41 (1). pp. 88-102. ISSN 0170-4214

Greenhalgh, David and Khan, Qamar J. A. and Pettigrew, Joseph S. (2017) An eco-epidemiological predator-prey model where predators distinguish between susceptible and infected prey. Mathematical Methods in the Applied Sciences, 40 (1). pp. 146-166. ISSN 0170-4214

Mulholland, Anthony J. and Picard, Rainer and Trostorff, Sascha and Waurick, Marcus (2016) On well-posedness for some thermo-piezoelectric coupling models. Mathematical Methods in the Applied Sciences, 39 (15). pp. 4375-4384. ISSN 0170-4214

Lord, Natacha and Mulholland, Anthony (2013) An a priori error estimate for the finite element modelling of electromagnetic waves interacting with a periodic diffraction grating. Mathematical Methods in the Applied Sciences, 36 (10). 1187–1205. ISSN 0170-4214

McGuiness, C.G. and Lamb, Wilson and Mcbride, Adam (2011) On a class of continuous fragmentation equations with singular initial conditions. Mathematical Methods in the Applied Sciences, 34. pp. 1181-1192. ISSN 0170-4214

Lamb, W. and McBride, A.C. and McGuinness, G.C. (2010) Fragmentation arising from a distributional initial condition. Mathematical Methods in the Applied Sciences, 33 (10). pp. 1183-1191. ISSN 0170-4214

McGhee, D.F. and Picard, R. (2010) A note on anisotropic, inhomogeneous, poro-elastic media. Mathematical Methods in the Applied Sciences, 33 (3). pp. 313-322. ISSN 0170-4214

Lamb, W. (2004) Existence and uniqueness results for the continuous coagulation and fragmentation equation. Mathematical Methods in the Applied Sciences, 27 (6). pp. 703-721. ISSN 0170-4214

This list was generated on Fri Dec 13 03:48:16 2019 GMT.